Universidad Complutense de Madrid
E-Prints Complutense

On the b-completion of certain quotient-spaces

Impacto

Downloads

Downloads per month over past year

Amores Lázaro, Ángel Miguel and Gutiérrez, M. (1988) On the b-completion of certain quotient-spaces. Letters in Mathematical Physics, 15 (4). pp. 341-343. ISSN 0377-9017

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.sciencedirect.com/science/article/pii/S0393044098000382


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We study the b-completion of the three Friedmann models of the Universe, having as models
for 3-space the sphere, the Euclidean space or the hyperbolic space. We show that in the first case
there is just one singularity, having the full completion as only neighborhood. In the other two cases
there is one essential singularity, which is the limit of all past causal geodesics; again, it has a single
neighborhood. This extends results by Bosshard [On the b-boundary of the closed Friendmann
Model, Commun. Math. Phys. 46 (1976) 263-2681 and Johnson [The bundle boundary in some
special cases, J. Math. Phys. 18 (5) (1977) 898-9021 on the closed Friedmann model.


Item Type:Article
Uncontrolled Keywords:Physics, Mathematical
Subjects:Sciences > Mathematics > Differential geometry
ID Code:14745
Deposited On:17 Apr 2012 11:05
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page